MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Codes Break (1069); Fracture (1260); Inflation Problem (1310); Leak/Splash (1354); Mechanical Problem (1384); Infusion or Flow Problem (2964); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number has not been identified for this complaint.(currently identified as unknown) investigation of the event by the manufacturing site is ongoing.
 
Event or Problem Description
There was an issue with a jada" and they "could not fill up the jada via the port; it just leaked out and would not connect and fil [device leakage] , no other ae/pqc reported.No additional information provided.[no adverse event].Case narrative: this spontaneous report originating from united states was received from a registered nurse referring to a female patient of unknown age via territory manager.The patient's medical history included delivery and pregnancy.The patient's concurrent conditions, past drug reactions/allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2025, the hcp (health care professional) was attempted to place with vacuum-induced hemorrhage control system (jada system) 2.0 via vaginal route (lot #, serial # and expiration date was not reported) for postpartum hemorrhage.On (b)(6) 2025 (also reported as saturday morning), there was an issue with a vacuum-induced hemorrhage control system (jada system) and hcp could not fill up the vacuum-induced hemorrhage control system (jada system) via the port; it just leaked out and would not connect and fill (device leakage).The vacuum-induced hemorrhage control system (jada system) that did not work was discarded, and another vacuum-induced hemorrhage control system (jada system) was used successfully.No other adverse event (ae) reported (no adverse event).Upon internal review, the event device leakage was considered to be medically significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
This is an amendment report to update products tab - sub tab - preliminary comments section.
 
Additional Manufacturer Narrative
Lot number has not been identified for this complaint.(currently identified as unknown) investigation of the event by the manufacturing site is ongoing.This is default text configured for block h10.
 
Event or Problem Description
This is an amendment report: added reference type of cr case#.Updated as reported causality of no adverse event from unknown to not assessed.
 
Additional Manufacturer Narrative
Lot number has not been identified for this complaint.(currently identified as unknown) investigation of the event by the manufacturing site is ongoing.No complaint sample or device lot number are available for evaluation, therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.This is default text configured for block h10.
 
Event or Problem Description
This is an amendment report: adverse event checkbox was unchecked.
 
Additional Manufacturer Narrative
Lot number has not been identified for this complaint.(currently identified as unknown) investigation of the event by the manufacturing site is ongoing.No complaint sample or device lot number are available for evaluation; therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.This is default text configured for block h10.
 
Event or Problem Description
Follow up report received on 25-nov-2025.This is final report.Manufacturing statement: note: recorded in the parent record it was noted by the complaint handling unit (chu) that the ae qir record (b)(4) was not converted to an ae pqc combo due to the pqc record (b)(4) was already in a workflow of med device reportability assessment req.As such, the pqc record could be converted in that state.(b)(4) is a priority and device reportable.As reported in lead ep investigation (lepi) (b)(4); no complaint sample or device lot number are available for evaluation, therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Follow up information was received from quality investigation team on 05-dec-2025.This is a final report.Manufacturing statement: no complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22894712
Report Number3002806821-2025-00071
Device Sequence Number8896945
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/10/2025
10/17/2025
11/28/2025
12/10/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale